| Model Number |
M0061921230 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a polaris ultra ureteral stent was to be used in a lithotripsy procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Block h6:
device code a0401 captures the reportable event of stent shaft break.
Additional Manufacturer Narrative
Block h6:
device code a0401 captures the reportable event of stent shaft break.Correction to block h6 device code.Block h11: investigation analysis
the device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break and coil detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.